CSpace  > 计算数学与科学工程计算研究所
Regularized HSS iteration methods for saddle-point linear systems
Bai, Zhong-Zhi1; Benzi, Michele2
2017-06-01
Source PublicationBIT NUMERICAL MATHEMATICS
ISSN0006-3835
Volume57Issue:2Pages:287-311
AbstractWe propose a class of regularized Hermitian and skew-Hermitian splitting methods for the solution of large, sparse linear systems in saddle-point form. These methods can be used as stationary iterative solvers or as preconditioners for Krylov subspace methods. We establish unconditional convergence of the stationary iterations and we examine the spectral properties of the corresponding preconditioned matrix. Inexact variants are also considered. Numerical results on saddle-point linear systems arising from the discretization of a Stokes problem and of a distributed control problem show that good performance can be achieved when using inexact variants of the proposed preconditioners.
KeywordSaddle-point linear system Hermitian and skew-Hermitian splitting Iterative methods Inexact implementation Preconditioning Convergence
DOI10.1007/s10543-016-0636-7
Language英语
Funding ProjectNational Natural Science Foundation for Creative Research Groups[11321061] ; National Natural Science Foundation, P.R. China[11671393] ; DOE (Office of Science)[ERKJ247]
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Software Engineering ; Mathematics, Applied
WOS IDWOS:000401549700002
PublisherSPRINGER
Citation statistics
Cited Times:14[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/25339
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, State Key Lab Sci Engn Comp, POB 2719, Beijing 100190, Peoples R China
2.Emory Univ, Dept Math & Comp Sci, Atlanta, GA 30322 USA
Recommended Citation
GB/T 7714
Bai, Zhong-Zhi,Benzi, Michele. Regularized HSS iteration methods for saddle-point linear systems[J]. BIT NUMERICAL MATHEMATICS,2017,57(2):287-311.
APA Bai, Zhong-Zhi,&Benzi, Michele.(2017).Regularized HSS iteration methods for saddle-point linear systems.BIT NUMERICAL MATHEMATICS,57(2),287-311.
MLA Bai, Zhong-Zhi,et al."Regularized HSS iteration methods for saddle-point linear systems".BIT NUMERICAL MATHEMATICS 57.2(2017):287-311.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bai, Zhong-Zhi]'s Articles
[Benzi, Michele]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bai, Zhong-Zhi]'s Articles
[Benzi, Michele]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bai, Zhong-Zhi]'s Articles
[Benzi, Michele]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.